MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT4
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient had an intraocular lens (iol) decentration.The iol was explanted and exchanged another lens in the secondary implant procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information have received it states that after the lens implantation in post operative day noticed that the lens was decentered so, they exchanged the lens and patient's issues resolved.No patient impact was reported.
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.A qualified cartridge and handpiece were indicated.Viscoelastic information was not provided.It is unknown if a qualified viscoelastic was used.The product investigation could not identify a root cause for the reported complaint.The product was not returned.The company 21.0 diopter lens was removed and replaced with an company 20.5 diopter lens.Due to the exchange of a multifocal toric 21.0 diopter lens for a non toric 20.5 diopter lens, this suggests that the replacement non-toric lens may have been an improved choice for the patient's vision needs.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to request for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21136471
Report Number1119421-2025-00143
Device Sequence Number6982570
Product Code MJP
UDI-Device Identifier00380652457934
UDI-Public(01)00380652457934(17)260109(11)220111(10)15332736
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Model NumberCCWTT4
Device Catalogue NumberCCWTT4.210
Device Lot Number15332736
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/18/2025
Date Device Manufactured01/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL, INJECTOR; MONARCH II IOL, CARTRIDGE B; UNKNOWN VISCOELASTIC
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale